# SDR CA180709003

- Difficulty date: June 9, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO BELL: AFTER START-UP, WHEN THE PILOT PUT ON THE GENERATOR, SMOKE EMITTED FROM BATTERY COMPARTMENT AND OVER HEAD PANEL.  ENGINE WAS IMMEDIATELY SHUT DOWN AND BATTERY SWITCHED OFF.  WE OPENED THE BATTERY COMPARTMENT, DIDN`T SEE ANY FIRE.  ON INSPECTION WE FOUND THE BELOW WIRES AND DIODE BURNT, FROM 2K1 BATTERY RELAY.  2CR1- DIODE; P16A22- WIRE; P17A22- WIRE; P18A22N- WIRE 2K1 DOESN`T SEEMS WORK.  ONLY CB POPPED WAS OF ALT ENCODE.  (TC# 20180709003)
